Hi! So I recognized lately that I was most likely an alcoholic - I rarely drink to excess but I also haven't gone to bed without a couple of "night caps" in like several years - so I stopped drinking altogether about five days ago. No meetings, no tapering, just cold-turkey quit.
Has anyone else done this? Was it stupid of me?
Since then I've had the strangest of symptoms. I had insomnia at first but only for the first couple of days. Since then my stomach hurts, I've been getting flushes and cold sweats, and my head feels like I have a sinus infection but without an actual infection of the sinuses.
OH YES!many of us here have xperienced what u describe!sounds like u have a mild case of withdrawal from the alcohol.......any other drugs u were using?google Post Acute Withdrawal from alcohol aka PAWS.....u will find some answers there in terms of what ur xperiencing!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.